Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from irregular periods and white discharge. Need medication

sir i am 41 yrs of age female i am separated from my husband for 16 yrs,before separation we used to have sex regularly. now i am having white discharge (lucokreha)from my vagina the whole month since last six years i am a divorcee too and i also have irregular menustral cycles and often with 7 to 8 days in continuation often and twice or thrice a month Can marriage again at this age erradicate my vaginal discharge problems suggest me good medicines for this discharge
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
hi there..

The menstrual problem you have mentioned suggests you have polymenorrhagia. Having menstrual irregularity especially at your age should be taken as an alert and there is no harm in getting yourself evaluated at the earliest.
I suggest you meet up a gynecologist and get an internal examination, along with ultrasound of abdomen and pelvis to rule out any growth, hyperplasia or polyps. Even if your ultrasound is normal , i suggest you should get an endometrial biopsy if your menstrual irregularity has persisted for more than 3months. IF your biopsy is normal along wid normal ultrasound, then you can take progesterone tabs like meprate which does control bleeding.
Marriage at this age is your personal decision. Marriage as such wont help. What could have been the reason for heavy bleeding is that since you have been single for past 16yrs you had no issues.Pregnancy is a protective factor in endometrial hyperplasia , which was not there in your case. So you were at risk of endometrial hyperplasia for which im asking you to get yourself evaluated.
Being a doctor i believe in investigation and treatment according to investigation.

take care
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor